Jump to content

Search the Community

Showing results for tags 'tmj'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello, I'm new here. I have been run through the psychiatry mill for the past 22 years. I'm currently 44 and have been on SSRIs since I was 21. I have been tapering sertraline very slowly the past 3 years. Max dose was 100mg, I'm down to about 10mg. Wondering how low I should go? I am tapering clonazepam concurrently. That is some kind of fresh hell. Details in my signature, but long story short - I had a health crisis starting in about 2015. My balance went south, it felt like I was stepping on a trampoline randomly while walking. Dizziness, brain zaps,
  2. ________________________________________________ See this post regarding mouthguard issues ________________________________________________ Hi there, all through my withdrawal my right ear has felt blocked,although is actually isnt so my doc says, but since last October i feel like my ears have both become a lot worse, constant pressure/pain in both. Today it is driving me insane as the pain is in my ears, head,jaw and gums. Ok so iv had allergies all my life ie hay fever and cat allergies but can never remember it affecting my ears like this so im not
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy